# SDR DALA2019022601207

- Difficulty date: February 25, 2019
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N952AT
- Make and model: Boeing 717-200
- Aircraft serial: 55014
- Aircraft time: 51,703 hours, 35,475 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN REFERENCE NRC 00550 FUEL ACCESS PLATES #520CT, 520DT, 520DB, AND 520FT ARE OUT OF LIMITS (AI). NRC 00559: CORROSION LEVEL 2, FUEL ACCESS PLATES #520CT, 520DT, 520FT, AND 520DB WERE REPLACED PER B717-200 SRM 57-10-01-2R REPAIR 2 PAR 5 AND EFECTIVITY WAS VERIFIED PER B717-200 IPC 57-22-01-01 ITEM 065, 020 AND IPC
57-23-01-01 ITEM 430. (LP #0959756)
